# SDR CALA2014052291132

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 70,738 hours, 25,890 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT DOOR, FWD EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED OVERWING EXIT DOOR LIGHT IAW MM33-51-01.  OPERATIONS CHECKED OK.
